EconPapers    
Economics at your fingertips  
 

Saddlepoint expansions for GEL estimators

Gubhinder Kundhi () and Paul Rilstone

Statistical Methods & Applications, 2015, vol. 24, issue 1, 24 pages

Abstract: A simple saddlepoint (SP) approximation for the distribution of generalized empirical likelihood (GEL) estimators is derived. Simulations compare the performance of the SP and other methods such as the Edgeworth and the bootstrap for special cases of GEL: continuous updating, empirical likelihood and exponential tilting estimators. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Higher order asymptotics; Edgeworth expansions; Saddlepoint expansions; Generalized empirical likelihood; Generalized method of moments (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s10260-014-0277-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stmapp:v:24:y:2015:i:1:p:1-24

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10260/PS2

DOI: 10.1007/s10260-014-0277-4

Access Statistics for this article

Statistical Methods & Applications is currently edited by Tommaso Proietti

More articles in Statistical Methods & Applications from Springer, Società Italiana di Statistica
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stmapp:v:24:y:2015:i:1:p:1-24